×

zbMATH — the first resource for mathematics

On a problem of plane stress. (English) Zbl 0368.73034
MSC:
74C99 Plastic materials, materials of stress-rate and internal-variable type
74S05 Finite element methods applied to problems in solid mechanics
74K20 Plates
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Bell, K.,A Refined Triangular Plate Bending Finite Element, Internat. J. Numer. Methods Engr.1 (1969), 101–122. · doi:10.1002/nme.1620010108
[2] Brachen, J.–Mc Cormick, G. P.,Selected Applications of Nonlinear Programming, (1968), John Wiley, New York.
[3] Ciarlet, P. G.,Conforming and Nonconforming Finite Element Methods for Solving the Plate Problem, Conference on the Numerical Solution of Differential Equations, University of Dundee, 1973.
[4] Cimatti, G.,Elastoplastic Deformation in Multiply Connected Domains, Meccanica2 (1975), 87–92. · Zbl 0386.73039 · doi:10.1007/BF02314745
[5] Fletcher, R.–Powell, M. J. D.,A Rapidly Convergent Descent Method for Minimization, Computer J.6 (1963), 163–168. · Zbl 0132.11603
[6] Kantorovich, L. V.–Krylov, V. I.,Approximate Methods of Higher Analysis, (1964) Interscience, New York. · Zbl 0083.35301
[7] Lions, J. L.–Magenes, E.,Problèmes aux Limites non Homogènes et Applications, vol. I. Paris, Dunod 1968. · Zbl 0165.10801
[8] Mancino, O. G.–Gheri, G.,Risoluzione Numerica di un Problema Elastoplastico, Calcolo12 (1975) 95–112. · Zbl 0313.73033 · doi:10.1007/BF02576718
[9] Nadai, A.,Theory of Flow and Fracture of Solids, (1950) Mc Graw-Hill, New York.
[10] Natanson, I. P.,Theory of Functions of a Real Variable (1961), Frederik Ungar, New York.
[11] Prager, W.–Hodge, P. G.,Theory of Perfectly Plastic Solids (1951), John Wiley, New York. · Zbl 0044.39803
[12] Stampacchia, G.,Variational Inequalities. In: Theory and Applications of Monotone Operators, Proceedings of the NATO Advanced Study Institute, Venice, 1968. · Zbl 0185.19201
[13] Timoshenko, S.,Theory of Elasticity (1934), Mc Graw-Hill, New York. · JFM 60.1350.01
[14] Zlámal, M.,On the Finite Element Method, Numer. Math.12 (1968), 394–409. · Zbl 0176.16001 · doi:10.1007/BF02161362
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.